# SDR AALA201908299027

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 17,849 hours, 5,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 CABIN DOOR EMERG. OPERATING CYLINDER CHARGE PRESSURE IS 1200 PSI AT 82 DEG F. NITROGEN SERVICED L1 DOOR CYLINDER IAW AMM 52-10-00.
